I have had alot of problems with the skin of my penis. In general I have alot of dry skin problems. about a year ago I was dealing with some kind of infection i got when I would run and sweat. that cleared up after using anti-fungal powder. Then, and still I have a problem with the skin of my penis, though. After an erection the skin on the head looks really dried out, like it has less elasticity. that's not a big deal but the problem is that every time I ejaculate, like the instant it happens the whole top area of my penis (head and softer area near it) become very red and irritated. it happens every time. also If I do not use any kind of lubrication, then for the next day after ward there are one or more "rings" of swollen , light red tissue on the shaft that take almost all day to go away. It's not from any kind of object or lubricant . I don't stray from any standard kind of masturbation. If I use Vasoline it doesn't get swollen afterwards but the head still gets irritated when I ejaculate. I'm starting to get used to it, but if anyone has any suggestions as to what this might be, I would appreciate it. as far as my skin goes, I lost a lot of weight about a year and a half ago and maybe the change in size effected it. not sure. i also am diabetic but haven't had to worry about gulcose levels or take any medication since i lost weight.
I would bet you have a yeast infection.
Diabetes predisposes a person to yeast infections, anyway. Anything over the counter for womens' yeast, such as monistat, vagisil, etc, should work for you.
Good luck with it.
Thanks. The thing is that was the infection i dealt with. that was a year ago. it should, for the most part be over except theres this sensitive skin issue. the strangest part being the immediate redness upon ejaculation. dry or sensitive skin makes sense to get agitated after a while of masturbation with out any kind of lubrication. but lubrication or not, the head gets instantly irritated and red as soon as I ejaculate then gets better of the course of an hour or so.